# SDR VTZA98313

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B16
- Aircraft serial: 7186
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 6767 - IAD-PWM - DURING APPROACH, AIRCRAFT MADE AN UNSCHEDULED LANDING AND DIVERTED TO BOS DUE TO FLAP FAULT WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BPSU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
